# SDR TWAA9814304

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS LIGHT STRIP INOPERATIVE IN AFT GALLEY AREA DURING MAINTENANCE TEST.  FOUND LOOSE CONNECTION.  RESEATED FLEX JUMPER TO POWER FLEX CABLE AND SECURED.  CHECK-C 6-14-98 LAX.
